MAUDE Adverse Event Report: ABIOMED, INC. - 1220648 IMPELLA; INTRODUCER, CATHETER (SHEATH)

ABIOMED, INC. - 1220648 IMPELLA; INTRODUCER, CATHETER (SHEATH)
Catalog Number 2000342
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the peel away sheeth was left in the patient during transport of the patient to another facility.No patient harm was reported.
 
Additional Manufacturer Narrative
A4 is unknown.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by abiomed inc or its employees that the report constitutes an admission that the product, abiomed inc, or its employees, caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
IMPELLA
Common Device Name
INTRODUCER, CATHETER (SHEATH)
Manufacturer (Section D)
ABIOMED, INC. - 1220648
22 cherry hill drive
danvers MA 01923
Manufacturer Contact
derek sammarco
22 cherry hill drive
danvers, MA 01923
7814934967
MDR Report Key25043091
Report Number1220648-2026-07254
Device Sequence Number10411166
Product Code DYB
UDI-Device Identifier00813502010411
UDI-Public(01)00813502010411(17)20280831(10)S10161545
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
P140003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2000342
Device Lot NumberS10161545
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2026
Supplement Date Received by Manufacturer06/09/2026
Initial Report FDA Received Date04/30/2026
Supplement Report FDA Received Date06/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age61 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite